MathSciNet Relay Station
MathSciNet bibliographic data
MR2833533 (2012f:28005) 28A20 (03H10 26E35 28E05 49J45)
Li, Bang-He; Li, Tian-Hong Young measures as probability distributions of Loeb spaces. Proc. Amer. Math. Soc. 140 (2012), no. 1, 207–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement